# SDR FDEA202212212979

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,924 hours, 16,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602215
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, LIGHT CORROSION ON SEAT TRACK AT CLIP NUT   LOCATIONS STA 1165 RBL 28.    INSTALLED SEAT TRACK AND SPLICE AT STA 1159-1199, RBL 28 PER SRM 53-00-52-2R FIG 201.   REPAIR 2. SEALED PER SRM 51-41-01-OG. INSTALLED FASTNERS PER FDX DRAWING SR10-53-  002, AND SRM 51-35-01-OG.
